# SDR 97ZZZX287

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolts
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE; TOP AND CENTER HINGE BOLTS HAVE INDICATIONS OF CORROSION.  REMOVED FOR DV.  CORRECTIVE ACTION:  REMOVED, CLEANED, AND INSTALLED VERTICAL STABILIZER TO RUDDER, TOP, AND CENTER HINGE BOLTS.  NO CORROSION NOTED ON BOLTS.
